Items marked with orange can be irritating and over-drying, especially to acne-prone skin.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
This is the best Antibiotic on the market hands down. Will clear you up if you use properly. Taking a Probiotic is a must while taking any antibiotic. Most negative reviews on here are from people who likely used this medication not the way it is intended and suffered the side effects.
I am on week 4 and almost all existing acne is gone, now I just have to deal with the hell that is red acne scarring, but Minocycline has kicked acne's a$$ for me! Just remember to take a probiotic to keep the good bacteria in you, and the bad bacteria OUT!
I'm 28 years old and have had pretty good skin my whole life until about a year and a half ago. I started with a couple pimples here and there on my cheeks and forehead then it started getting worse. I decided to get it checked out and the Doctor started me on 100mg of Minocycline capsules, one per day.. I didn't start to see a difference until 3 weeks into the treatment. My skin is starting to clear up especially the redness. The only thing that seems to be sticking around are these pesky closed comedones (whiteheads). But I'm also not seeing any new ones either so I guess that's a good thing. I haven't experienced any negative side effects such as the ones I've been reading about. Today for the first time immediately after taking it, I did get a little dizzy but went away quickly.. Hopefully this medicine continues to work but also nervous that I'm going to start experiencing negative side effects now that I've been on it for almost a month.
This stuff was just awful. I took it for 3 weeks and all of a sudden every joint in my body started hurting and started swelling up. My hips looked like I had baseballs under my skin. Not to mention my knees were so swollen I could hardly stand up without being in agonizing pain. I contacted my dermatologist and she informed me that I had just had a bad reaction to the medicine and to quit taking it. It's been about 4 days since I started swelling and it still is pretty painful. She wants to see me when the swelling goes down to try and prescribe me something else, but I don't know what she will prescribe me. This was supposed to be helping my red marks but it honestly did NOTHING for my face.
I started taking MInocycline 4 months ago and It helped a little with my moderate acne but then i broke out in hives all over my body and my face became inflamed with red spots. I was told by numerous docs that there was no correlation between the reaction and the MInocyline. I was off it up until last week when i had a severe breakout. However I noticed that it was only making it worse and now my forehead is filled with red spots and my acne is not cleared. Very disappointed in this antibiotic and its adverse and side effects. Side effects that I had were headaches, nausea, dizzyness, and of course the reaction.
This did nothing at all for me, except one time I grabbed a couple of drinks after work with friends and ended up with the world spinning around me because it makes you so dizzy. Don't drink with this. It can also cause your teeth, nails, and skin to become permanently stained, and can also cause lupus...not worth it for a drug that can only work short-term. Doxy worked better for me with less risk of side effects and no dizziness.
I have had acne since I was 12 (I am 17 now), and nothing I have ever used has worked. Until this. I have a medium ammount of acne, and I usually get it around my jaw, my cheeks, around my eyebrows and around my lips. I got this prescribed at 100mg (1 pill) per day. It has only been 2 weeks and I can see some changes. My pimples have stopped growing for the most part, and all the redness of them has gone down a lot. I use it with prescribed topical once every night, and now my face just feels so soft and smooth. I do get minor side effects, such as some disiness, nausea and head aches, but I feel that they are very minor and tolerable, especially seeing how good it has done on my skin.
I was on this for a little while, and was later switched to Solodyn by my derm (supposed to be the same as minocycline except a bit stronger) and neither did much for my skin. I have severe cystic acne and am also on epiduo gel. While I was on minocycline I did notice the pimples that were on top of my cysts cleared up a lot, but I think that was mostly the epiduo gel. If your acne is not severe or cystic, I would suggest giving this, or preferably Solodyn, a try. If it is, you'll probably need something stronger. This did not give me an allergic reaction, but it did make me feel tired, nauseous, and gave me headaches. I did not experience these side effects on Solodyn.
I tried Minocycline as the last attempt to avoid a second round of Accutane. After a few days on the medication I started waking up with vertigo and nausea so bad that if affected my ability to shower and get ready for the day. I normally don't have reactions to medications so it took me a few days to realize it WAS a side effect of the med but once I did my derm immediately took my off and we went with the Accutane. Unfortunately, the side effects kept me from being able to see the effects of the medication on my acne. Better luck to others!
Disclaimer: I am not stating that everyone will react in this way. I am simply warning future users of the possible side effects that they may experience with this antibiotic
I am a 17 year old female who recently began Minocycline (about 3 or 4 weeks ago) to treat my somewhat severe acne. I am not allergic to anything, or at least that is what I thought. About 5 days ago (Friday, it is now Wednesday) I noticed large red bumps on my arms and hands. I discovered that they were hives. After making this discovery, I immediately stopped taking the pill. The next morning I woke up with mild chest pain, however the hives were gone. That same day, I experienced mild itching (legs, arms, and other areas). The next day, i woke up and the hives were gone, as was the itching. Monday, I realized the chest pain was beginning to worsen. On Tuesday I experienced EXTREME itching to the point of tears. I have never felt anything like it before. That afternoon I went to the doctor. She explained that the itching and hives were an allergic reaction to the Minocycline, and that the chest pain was due to one of the pills lodging in my esophagus, giving me esophagitis. Currently, I have hives popping up around my mouth that are extremely painful and itchy and there is nothing that I can do about it but take benedryl before I go to bed. It is now Wednesday and I am now on a strict medication plan with 3 pills and 1 liquid to clear everything up.
From one pill I:
have discovered that I am in fact allergic to something
experienced the worst itching attack of my life thus far (you do not know itching until you have felt what i felt)
now have to take numerous medications for the next 2 months in order to fully recover from this ordeal
still have acne, it was not changed at all
Please, before taking this medication or any medication for acne for that matter, consider the consequences, Do your research and ensure that it is the best thing for you.